# SDR AU960003

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2B20
- Engine: Lyc IO540K1B5
- System (JASC): 7160 · Engine Air Intake System
- Part: Hose
- Part number: 352002034
- Condition: Collapsed
- Location: Eng Air Int
- Stage of operation: TO
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

(AUS) LH ENGINE INDUCTION HOSE BETWEEN ALTERNATE AIR BOX AND FUEL  CONTROL COLLAPSED - SUSPECT CAUSED BY FAULTY BATCH OF SCAT HOSES
